# SDR AALA202006029001

- Difficulty date: June 1, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 25,897 hours, 10,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  WHILE ACCOMPLISHING THE PERIODIC SERVICE CHECK THE EMERGENCY ESCAPE PATH LIGHTING WAS FOUND TO BE INOPERATIVE BETWEEN SEAT ROWS 1 THRU 14, SEAT ROWS 26 THRU 33 AND AT THE FORWARD AND AFT GALLEY PASSENGER AND CREW DOORS.  REPLACED BATTERY PACKS IN EMERGENCY POWER SUPPLY UNITS M01672 (AALA202006029001), M01673 (AALA202006029002), M01675 (AALA202006029003), M01676 (AALA202006029004), AND M02816 (AALA202006029005) IAW WDM 33-51-11.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED IAW WDM 33-51-11.
